Manin’s conjecture for a singular sextic del Pezzo surface

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We prove Manin’s conjecture for a del Pezzo surface of degree six which has one singularity of type A2. Moreover, we achieve a meromorphic continuation and explicit expression of the
associated height zeta function.
Original languageEnglish
Pages (from-to)675-701
JournalJournal de Théorie des Nombres de Bordeaux
Volume22
Issue number3
DOIs
Publication statusPublished - 24 Jan 2011

Fingerprint Dive into the research topics of 'Manin’s conjecture for a singular sextic del Pezzo surface'. Together they form a unique fingerprint.

Cite this